Alert archive / New Jersey / Areal Flood Advisories in 2009
Areal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 9, 2009, 2:20 AM EDT for Morris County, New Jersey. It was in force for 100 min.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 2:20 AM EDT (06:20 UTC)
- Expired
- Jun 9, 2009, 4:00 AM EDT
- In force
- 100 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS81 KPHI 090620
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT TUE JUN 9 2009
NJC027-090915-
/O.NEW.KPHI.FA.Y.0013.090609T0620Z-090609T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
220 AM EDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
EASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF MORRISTOWN...
* UNTIL 515 AM EDT
* AT 218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE ADVISORY AREA
PRODUCING HOURLY RAINFALL RATES OF UP TO ONE INCH PER HOUR.
SOME ROADWAY FLOODING HAS ALREADY BEEN REPORTED IN PORTIONS OF
EASTERN MORRIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4089 7431 4089 7433 4087 7432 4074 7438
4078 7468 4091 7462 4096 7428
$$
GORSE1 follow-up statement
000
WGUS81 KPHI 090800
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT TUE JUN 9 2009
NJC027-090805-
/O.CAN.KPHI.FA.Y.0013.000000T0000Z-090609T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
400 AM EDT TUE JUN 9 2009
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
EASTERN MORRIS COUNTY...
THE CLUSTER OF THUNDERSTORMS THAT PRODUCED HEAVY RAIN EARLIER HAS
MOVED EAST OF THE AREA AND WEAKENED. AS A RESULT, THE URBAN AND
SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED.
LAT...LON 4089 7431 4089 7433 4087 7432 4074 7438
4078 7468 4091 7462 4096 7428
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 8, 6:23 PM EDT, 7 hours 57 minutes earlier.
Area forecast discussion, Jun 8, 6:23 PM EDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 623 PM EDT MON JUN 8 2009 .SYNOPSIS... LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES AND THROUGH THE SAINT LAWRENCE VALLEY WILL BRING A WARM FRONT THROUGH OUR AREA OVERNIGHT. THE COMPANION COLD FRONT WILL MOVE EAST-SOUTHEASTWARD THROUGH OUR AREA LATE TUESDAY AND TUESDAY NIGHT. THIS FRONT WILL LIFT BACK NORTH AS A WARM FRONT THURSDAY, WITH ANOTHER LOW PRESSURE SYSTEM SLOWLY MOVING THROUGH THE REGION THURSDAY AND THURSDAY NIGHT. THIS LOW AND ASSOCIATED COLD FRONT WILL MOVE OFF THE COAST FRIDAY. HIGH PRESSURE WILL BUILD TOWARD OUR AREA FROM THE WEST LATE FRIDAY AND BE OVER THE REGION SATURDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... HAVE MADE SOME ADJUSTMENTS TO THE NEAR TERM PERIOD BASED ON CURRENT AND EXPECTED RADAR AND SATELLITE TRENDS. THERE ARE A FEW SHOWERS/TSTMS MAINLY ACRS SRN NJ AND DE, OTHERWISE THERE IS NOT MUCH TO SPEAK OF ON RADAR. WITH LOSS OF DAYTIME HEATING, EXPECT STABILIZATION TO OCCUR. CAN NOT RULE OUT AN ADDITIONAL SHOWER OR TSTM THROUGH THE EVENING, BUT WILL CUT POPS BACK TO SLIGHT CHC THROUGH 00Z. AFTER THAT, WILL INCREASE POPS TO CHC ACRS NWRN AREAS AND KEEP SCHC POPS ELSEWHERE. AFTER 04Z, WILL KEEP PREV FCST UNCHANGED WITH LIKELIES IN THE N AND CHC POPS ELSEWHERE. OTHERWISE, HAVE MADE SOME DOWNWARD ADJUSTMENTS TO SKY COVER. MOST PLACES ACRS THE DELMARVA HAVE GONE CLEAR OR MOSTLY CLEAR AND HAVE REDUCED CLDS ELSEWHERE AS WELL. AN AREA OF RAIN IS MOVING THROUGH THE OHIO RIVER VALLEY ASSOCIATED WITH A SHORT WAVE THAT MAY MAKE ITS WAY INTO OUR AREA OVERNIGHT. FOR THIS REASON, WE HAVE KEPT THE MENTION OF SHOWERS AND THUNDERSTORMS IN DURING THE OVERNIGHT HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE STALLED BOUNDARY ACROSS THE AREA TONIGHT WILL BEGIN LIFTING NORTH AS A WARM FRONT ON TUESDAY. THIS WILL ALLOW FOR WARM MOIST AIR TO FILTER IN ACROSS OUR ENTIRE FORECAST AREA. THIS WILL HELP LEAD TO MODERATE INSTABILITY ACROSS THE AREA DURING THE AFTERNOON HOURS WITH CAPES ABOVE 2000 J/KG ACROSS MUCH OF THE AREA, AND LIS BELOW -5 C AS WELL. WITH THE POSSIBILITY OF A PRE-FRONTAL TROUGH DEVELOPING, THIS COULD GIVE THE LIFT THE ATMOSPHERE NEEDS TO HELP CREATE THUNDERSTORMS. SHEAR IS NOT OVERLY IMPRESSIVE, 20-30 KTS DEPENDING ON THE MODEL, BUT WITH THE AMOUNT OF INSTABILITY AND WITH LOW WET-BULB TEMPERATURES, LARGE HAIL WILL LIKELY BE THE MAIN THREAT, BUT DAMAGING WINDS ARE ALSO POSSIBLE. WITH PW VALUES FORECAST OVER 1.5 INCHES, HEAVY RAINS WILL ALSO OCCUR WITH ANY THUNDERSTORMS, WHICH COULD LEAD TO PONDING ON ROADWAYS AND SHARP RISES ON SMALL CREEKS AND STREAMS. SHOWERS AND THUNDERSTORMS WILL LIKELY LAST INTO THE EVENING HOURS ON TUESDAY UNTIL THE COLD FRONT MOVES THROUGH OVERNIGHT. SEVERE WEATHER WILL LIKELY DIMINISH AFTER SUNDOWN AS INSTABILITY WANES AND STORMS MOVE INTO A COOLER, MORE STABLE MARINE AIRMASS. BEHIND THE FRONT, SHOWERS ARE NOT EXPECTED TO BE WIDESPREAD, BUT WE KEPT A SLIGHT CHANCE DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY THAT WILL LIKELY STALL TO OUR SOUTH. THERE COULD BE SOME OVER-RUNNING PRECIPITATION WEDNESDAY NIGHT AHEAD OF THE WARM FRONT THAT IS EXPECTED TO BE SOUTH OF THE AREA. && .LONG TERM /THURSDAY THROUGH MONDAY/... BY THURSDAY, THE WARM FRONT WILL BEGIN LIFTING BACK NORTHWARD, WITH AN AREA OF LOW PRESSURE LIFTING TOWARD THE AREA OVERNIGHT THURSDAY INTO FRIDAY. FINALLY THE COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT THURSDAY INTO FRIDAY. THIS WILL HELP TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM THURSDAY INTO FRIDAY. WE COULD SEE SOME STRONG STORMS DEPENDING OF THE TRACK OF THE WARM FRONT AND LOW PRESSURE SYSTEM AND IF WE REMAIN IN THE WARM SECTOR LONG ENOUGH. EITHER WAY, WE WILL LIKELY SEE SOME HEAVY RAIN WITH SOME SHOWERS/THUNDERSTORMS. BY LATE FRIDAY AND INTO THE WEEKEND, AFTER THE COLD FRONT MOVES THROUGH, HIGH PRESSURE WILL BUILD IN. THIS WILL PROVIDE FOR A NICE WEEKEND. WITHOUT ANY STRONG WARM OR COLD AIR ADVECTION, TEMPERATURES SHOULD REMAIN COMFORTABLE. IN FACT, TEMPERATURES THROUGHOUT THE EXTENDED ARE EXPECTED TO BE CLOSE TO AVERAGE FOR THIS TIME OF YEAR. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FORECAST HAS BEEN IMPROVED FROM THE PREVIOUSLY ONE ISSUED. SOME ISOLATED CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP THROUGH MIDNIGHT IN RESPONSE TO A FRONTAL SYSTEM THAT DROPPED DOWN FROM THE N AND HAD MOVED THROUGH PHL. ALSO, A SHORT WAVE ALOFT WILL BE MOVING EAST FROM WESTERN PA TONIGHT, THIS SHOULD ALLOW SOME SHOWERS AND TSTMS TO GENERATE AGAIN AFTER MIDNIGHT. PREVIOUSLY THERE WAS A FOG BANK TO THE EAST OF NE NJ THAT WAS HEADED ONSHORE. THIS FOG BANK AND AREA OF LOWER CLOUDS HAS DISSIPATED ON SATL DUE TO SOME DRIER AIR ENTRAINING INTO THE AREA FROM THE NE. DUE TO THIS, THE MENTION OF STRATUS IN THE TAFS FOR TONIGHT HAS BEEN DROPPED. HOWEVER, WHENEVER SHOWERS OR TSTMS DEVELOP, THERE IS THE POSSIBILITY OF IFR CONDITIONS WITH THESE. ON TUESDAY, THE AIRMASS OVER THE REGION WILL BECOME MORE UNSTABLE AND DURING THE MORNING INTO THE MIDDLE OF THE DAY, SOME SUNSHINE WILL PROBABLY DEVELOP ALLOWING TEMPERATURES TO WARM. DEWPOINTS WILL ALSO INCREASE TO THE UPPER 60S OR 70 ALSO ADDING TO THE INSTABILITY. THEREFORE TSTMS ARE ANTICIPATED TUESDAY AFTN AND SOME OF THE TSTMS HAVE THE POSSIBILITY OF BECOME SVR THROUGH TUE EVENING. OUTLOOK... THE COLD FRONT LOOKS TO BECOME STATIONARY ACROSS OUR AREA TUESDAY NIGHT, PERHAPS OVER SOUTHERN PORTIONS, WITH SOME LINGERING SHOWERS OR THUNDERSTORMS ESPECIALLY IN THE EVENING. MORE MARGINAL TO PATCHY IFR CONDITIONS ARE POSSIBLE TUESDAY NIGHT. WE EXPECT SOMEWHAT OF A BREAK ON WEDNESDAY AS OUR AREA IS BETWEEN WEATHER SYSTEMS. THE NEXT LOW PRESSURE AREA IS FORECAST TO HEAD IN FOR THURSDAY, WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE ASSOCIATED FRONT LOOKS TO CLEAR OUR AREA BY FRIDAY AS HIGH PRESSURE BUILDS TOWARD OUR REGION FROM THE WEST. && .MARINE... CONDITIONS ARE STILL FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT THROUGH WEDNESDAY, DESPITE THE APPROACH AND PASSAGE OF A WARM FRONT / COLD FRONT COUPLET TUESDAY. ISOLATED TO PERHAPS SCATTERED CONVECTION TONIGHT WILL BE BUILDING TO MORE NUMEROUS AREAS OF SHOWERS AND THUNDERSTORMS TUESDAY, WHEN THE AIRMASS WILL BE AT ITS MOISTEST AND MOST UNSTABLE. OBVIOUSLY, WINDS AND WAVES MAY BE MUCH HIGHER IN ANY CONVECTION THROUGH TUESDAY NIGHT. OUR AREA MAY BE IN A LITTLE BETTER GRADIENT, AND THUS A HIGHER WIND FIELD, FOR THURSDAY AS LOW PRESSURE APPROACHES FROM THE WEST. WAVEWATCH STILL TRIES TO BUILD SEAS TO 5 FEET AT TIMES THURSDAY AFTERNOON AND INTO THE EVENING. THIS MAY BE OVERDONE AS WAVEWATCH OFTEN EXAGGERATES AT LONGER TIME FRAMES. FOR NOW, WE CONTINUED WITH THE IDEA OF CAPPING THE SEAS AT 4 FEET GIVEN THE UNCERTAINTY WITH THE DETAILS AND THE LACK OF A STRONG GRADIENT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...NIERENBERG/ROBERTSON SHORT TERM...ROBERTSON LONG TERM...ROBERTSON AVIATION...STAUBER/ MARINE.../
Hazardous weather outlook, Jun 8, 4:11 PM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 PM EDT MON JUN 8 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-092015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT ACROSS THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY CONTAIN GUSTY WINDS AND HEAVY RAIN, MAYBE EVEN VERY SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS INCLUDED OUR AREA IN A SLIGHT RISK FOR SEVERE STORMS ON TUESDAY. SEVERE WEATHER POSSIBILITES INCLUDE HAIL AND DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-092015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT ACROSS THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY CONTAIN GUSTY WINDS AND HEAVY RAIN, MAYBE EVEN VERY SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS INCLUDED OUR AREA IN A SLIGHT RISK FOR SEVERE STORMS ON TUESDAY. SEVERE WEATHER POSSIBILITES INCLUDE HAIL AND DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 9, 1:33 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 133 AM EDT TUE JUN 9 2009 NJZ008-090615- MORRIS NJ- 133 AM EDT TUE JUN 9 2009 ...A STRONG THUNDERSTORM WILL AFFECT MORRIS COUNTY... AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MORRISTOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR ROCKAWAY AROUND 140 AM...MORRIS PLAINS AROUND 145 AM...MORRISTOWN...PARSIPPANY AND MOUNTAIN LAKES AROUND 150 AM...AND MADISON AROUND 200 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:48 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 42 min |
| Jun 9, 4:17 AM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Hunterdon, Mercer, Middlesex and 3 more | 5 hr |
| Jun 9, 8:00 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 60 min |
| Jun 9, 8:06 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 54 min |
| Jun 9, 8:20 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 9, 8:30 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 60 min |
| Jun 9, 8:42 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 4 more | 3 hr |
| Jun 9, 8:43 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 62 min |
| Jun 9, 8:47 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 70 min |
| Jun 9, 9:09 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Jun 9, 9:21 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 9, 1:49 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more | 5 hr |
Nearby
Areal Flood Advisories in New Jersey, 2009Every areal flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.